Alert archive / Massachusetts / Flash Flood Watches in 2014
Flash Flood Watch 8, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this flash flood watch at Oct 16, 2014, 11:44 AM EDT for 4 states. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Oct 16, 2014, 11:44 AM EDT (15:44 UTC)
- Expired
- Oct 16, 2014, 11:00 PM EDT
- In force
- 11 hr
- Issued by
- NWS Boston/Norton, MA
- Flood severity
- None
Counties Northeastern Connecticut Planning Region, CT, Barnstable County, MA, Bristol County, MA, Essex County, MA, Middlesex County, MA, Nantucket County, MA, Norfolk County, MA, Plymouth County, MA, Suffolk County, MA, Worcester County, MA, Hillsborough County, NH, Bristol County, RI, Kent County, RI, Newport County, RI, Providence County, RI, Washington County, RI
The radar
The Boston radar (KBOX), 7 km from the middle of the area, began a volume at 15:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 3.7 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 57 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 618 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
030 WGUS61 KBOX 161544 FFABOX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TAUNTON MA 1144 AM EDT THU OCT 16 2014 ...LOCALIZED SIGNIFICANT URBAN FLOODING POSSIBLE THROUGH THIS EVENING... CTZ004-MAZ004>007-012>022-026-RIZ001>004-006-007-162345- /O.NEW.KBOX.FF.A.0008.141016T1544Z-141017T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WINDHAM CT-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-SOUTHERN WORCESTER MA- WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-SUFFOLK MA- EASTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- BARNSTABLE MA-NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI- WASHINGTON RI-NEWPORT RI- INCLUDING THE CITIES OF...PUTNAM...WILLIMANTIC...BARRE... FITCHBURG...FRAMINGHAM...LOWELL...LAWRENCE...GLOUCESTER... MILFORD...WORCESTER...FOXBORO...NORWOOD...CAMBRIDGE...BOSTON... QUINCY...TAUNTON...BROCKTON...PLYMOUTH...FALL RIVER... NEW BEDFORD...MATTAPOISETT...CHATHAM...FALMOUTH...PROVINCETOWN... AYER...FOSTER...SMITHFIELD...PROVIDENCE...WEST GREENWICH... WARWICK...NARRAGANSETT...WESTERLY...NEWPORT 1144 AM EDT THU OCT 16 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTHERN CONNECTICUT... MASSACHUSETTS AND RHODE ISLAND...INCLUDING THE FOLLOWING COUNTIES...IN NORTHERN CONNECTICUT...WINDHAM. IN MASSACHUSETTS...BARNSTABLE...BRISTOL...ESSEX...MIDDLESEX... NORFOLK...PLYMOUTH...SUFFOLK AND WORCESTER. IN RHODE ISLAND... KENT...NEWPORT...PROVIDENCE AND WASHINGTON. * UNTIL 10 PM EDT THIS EVENING * BANDS OF HEAVY RAIN SHOWERS CURRENTLY ACROSS WESTERN NEW ENGLAND WILL IMPACT CENTRAL AND EASTERN MASSACHUSETTS...AS WELL AS RHODE ISLAND THIS AFTERNOON AND INTO THE FIRST PART OF THE EVENING. * WIDESPREAD RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED...WITH LOCALIZED 3 TO 4 INCH AMOUNTS POSSIBLE IN A SHORT TIME. THE MAIN CONCERN IS FOR LOCALIZED SIGNIFICANT URBAN AND POOR DRAINAGE STREET FLOODING. THIS HEAVY RAIN AND POTENTIAL FLOODING WILL ALSO COINCIDE WITH THE EVENING RUSH HOUR...SO MOTORISTS SHOULD BE PREPARED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ FRANK
5 follow-up statements
440 WGUS61 KBOX 161759 FFABOX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TAUNTON MA 159 PM EDT THU OCT 16 2014 ...LOCALIZED SIGNIFICANT URBAN FLOODING POSSIBLE THROUGH THIS EVENING... NHZ012-015-170200- /O.EXA.KBOX.FF.A.0008.000000T0000Z-141017T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...MANCHESTER...NASHUA...PETERBOROUGH... WEARE 159 PM EDT THU OCT 16 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF SOUTHERN NEW HAMPSHIRE...INCLUDING THE FOLLOWING COUNTIES...HILLSBOROUGH. * UNTIL 10 PM EDT THIS EVENING * BANDS OF HEAVY RAIN WILL IMPACT HILLSBOROUGH COUNTY IN SOUTHERN NEW HAMPSHIRE INTO THE FIRST PART OF THE EVENING. * WIDESPREAD RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED... WITH LOCALIZED 3 TO 4 INCH AMOUNTS POSSIBLE IN A SHORT TIME. THE MAIN CONCERN IS FOR SIGNIFICANT URBAN AND POOR DRAINAGE STREET FLOODING. THIS HEAVY RAIN AND POTENTIAL FLOODING WILL ALSO COINCIDE WITH THE EVENING RUSH HOUR...SO MOTORISTS SHOULD BE PREPARED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ CTZ004-MAZ004>007-012>022-026-RIZ001>004-006-007-170200- /O.CON.KBOX.FF.A.0008.000000T0000Z-141017T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WINDHAM CT-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-SOUTHERN WORCESTER MA- WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-SUFFOLK MA- EASTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- BARNSTABLE MA-NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI- WASHINGTON RI-NEWPORT RI- INCLUDING THE CITIES OF...PUTNAM...WILLIMANTIC...BARRE... FITCHBURG...FRAMINGHAM...LOWELL...LAWRENCE...GLOUCESTER... MILFORD...WORCESTER...FOXBORO...NORWOOD...CAMBRIDGE...BOSTON... QUINCY...TAUNTON...BROCKTON...PLYMOUTH...FALL RIVER... NEW BEDFORD...MATTAPOISETT...CHATHAM...FALMOUTH...PROVINCETOWN... AYER...FOSTER...SMITHFIELD...PROVIDENCE...WEST GREENWICH... WARWICK...NARRAGANSETT...WESTERLY...NEWPORT 159 PM EDT THU OCT 16 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHERN CONNECTICUT...MASSACHUSETTS AND RHODE ISLAND...INCLUDING THE FOLLOWING COUNTIES...IN NORTHERN CONNECTICUT...WINDHAM. IN MASSACHUSETTS...BARNSTABLE... BRISTOL...ESSEX...MIDDLESEX...NORFOLK...PLYMOUTH...SUFFOLK AND WORCESTER. IN RHODE ISLAND...KENT...NEWPORT...PROVIDENCE AND WASHINGTON. * UNTIL 10 PM EDT THIS EVENING * BANDS OF HEAVY RAIN WILL IMPACT FAR EASTERN CONNECTICUT...CENTRAL AND EASTERN MASSACHUSETTS...AS WELL AS RHODE ISLAND INTO THE FIRST PART OF THE EVENING. * WIDESPREAD RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED... WITH LOCALIZED 3 TO 4 INCH AMOUNTS POSSIBLE IN A SHORT TIME. THE MAIN CONCERN IS FOR LOCALIZED SIGNIFICANT URBAN AND POOR DRAINAGE STREET FLOODING. THIS HEAVY RAIN AND POTENTIAL FLOODING WILL ALSO COINCIDE WITH THE EVENING RUSH HOUR...SO MOTORISTS SHOULD BE PREPARED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ FRANK
319 WGUS61 KBOX 161933 FFABOX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TAUNTON MA 333 PM EDT THU OCT 16 2014 ...LOCALIZED SIGNIFICANT URBAN FLOODING POSSIBLE INTO THIS EVENING... CTZ004-162045- /O.CAN.KBOX.FF.A.0008.000000T0000Z-141017T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WINDHAM CT- INCLUDING THE CITIES OF...PUTNAM...WILLIMANTIC 333 PM EDT THU OCT 16 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF NORTHERN CONNECTICUT HAS BEEN CANCELLED. THE THREAT FOR HEAVY RAIN AND FLOODING HAS SHIFTED EAST OF THE REGION. THEREFORE...THE FLASH FLOOD WATCH HAS BEEN CANCELLED. SCATTERED SHOWERS WILL REMAIN POSSIBLE INTO THE EVENING HOURS. $$ RIZ005-170200- /O.EXA.KBOX.FF.A.0008.000000T0000Z-141017T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BRISTOL RI- INCLUDING THE CITY OF...BRISTOL 333 PM EDT THU OCT 16 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF CENTRAL RHODE ISLAND...INCLUDING THE FOLLOWING AREA...BRISTOL. * UNTIL 10 PM EDT THIS EVENING * BANDS OF HEAVY RAIN WILL IMPACT THE REGION INTO THE FIRST PART OF THE EVENING...BEFORE TAPERING OFF TO SCATTERED SHOWERS. * WIDESPREAD RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED... WITH LOCALIZED 3 TO 4 INCH AMOUNTS POSSIBLE IN A SHORT TIME. THE MAIN CONCERN IS FOR LOCALIZED SIGNIFICANT URBAN AND POOR DRAINAGE STREET FLOODING. THIS HEAVY RAIN AND POTENTIAL FLOODING WILL ALSO COINCIDE WITH THE EVENING RUSH HOUR...SO MOTORISTS SHOULD BE PREPARED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ MAZ004>007-012>022-026-NHZ012-015-RIZ001>004-006-007-170200- /O.CON.KBOX.FF.A.0008.000000T0000Z-141017T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-WESTERN ESSEX MA- EASTERN ESSEX MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA- SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA- NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA- NORTHERN MIDDLESEX MA-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI- WASHINGTON RI-NEWPORT RI- INCLUDING THE CITIES OF...BARRE...FITCHBURG...FRAMINGHAM... LOWELL...LAWRENCE...GLOUCESTER...MILFORD...WORCESTER...FOXBORO... NORWOOD...CAMBRIDGE...BOSTON...QUINCY...TAUNTON...BROCKTON... PLYMOUTH...FALL RIVER...NEW BEDFORD...MATTAPOISETT...CHATHAM... FALMOUTH...PROVINCETOWN...AYER...MANCHESTER...NASHUA... PETERBOROUGH...WEARE...FOSTER...SMITHFIELD...PROVIDENCE... WEST GREENWICH...WARWICK...NARRAGANSETT...WESTERLY...NEWPORT 333 PM EDT THU OCT 16 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE AND RHODE ISLAND...INCLUDING THE FOLLOWING COUNTIES...IN MASSACHUSETTS... BARNSTABLE...BRISTOL...ESSEX...MIDDLESEX...NORFOLK... PLYMOUTH...SUFFOLK AND WORCESTER. IN SOUTHERN NEW HAMPSHIRE... HILLSBOROUGH. IN RHODE ISLAND...KENT...NEWPORT...PROVIDENCE AND WASHINGTON. * UNTIL 10 PM EDT THIS EVENING * BANDS OF HEAVY RAIN WILL IMPACT CENTRAL AND EASTERN MASSACHUSETTS...AS WELL AS RHODE ISLAND INTO THE FIRST PART OF THE EVENING BEFORE TAPERING OFF TO SCATTERED SHOWERS. * WIDESPREAD RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED... WITH LOCALIZED 3 TO 4 INCH AMOUNTS POSSIBLE IN A SHORT TIME. THE MAIN CONCERN IS FOR LOCALIZED SIGNIFICANT URBAN AND POOR DRAINAGE STREET FLOODING. THIS HEAVY RAIN AND POTENTIAL FLOODING WILL ALSO COINCIDE WITH THE EVENING RUSH HOUR...SO MOTORISTS SHOULD BE PREPARED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ FRANK
483 WGUS61 KBOX 162103 FFABOX FLOOD WATCH NATIONAL WEATHER SERVICE TAUNTON MA 503 PM EDT THU OCT 16 2014 ...LOCALIZED SIGNIFICANT URBAN FLOODING POSSIBLE INTO THIS EVENING ACROSS EASTERN NEW ENGLAND... MAZ004-012-RIZ001>007-162215- /O.CAN.KBOX.FF.A.0008.000000T0000Z-141017T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN WORCESTER MA-SOUTHERN WORCESTER MA- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI- INCLUDING THE CITIES OF...BARRE...FITCHBURG...MILFORD... WORCESTER...FOSTER...SMITHFIELD...PROVIDENCE...WEST GREENWICH... WARWICK...BRISTOL...NARRAGANSETT...WESTERLY...NEWPORT 503 PM EDT THU OCT 16 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL MASSACHUSETTS AND RHODE ISLAND HAS BEEN CANCELLED. WHILE SCATTERED SHOWERS WILL CONTINUE AT TIMES INTO THE EVENING...THE BULK OF THE HEAVY RAIN AND POTENTIAL FOR FLOODING HAS SHIFTED EAST OF THE REGION. THEREFORE...THE FLASH FLOOD WATCH HAS BEEN CANCELLED. $$ MAZ005>007-013>022-026-NHZ012-015-170200- /O.CON.KBOX.FF.A.0008.000000T0000Z-141017T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA- WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-SUFFOLK MA- EASTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- BARNSTABLE MA-NORTHERN MIDDLESEX MA-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...FRAMINGHAM...LOWELL...LAWRENCE... GLOUCESTER...FOXBORO...NORWOOD...CAMBRIDGE...BOSTON...QUINCY... TAUNTON...BROCKTON...PLYMOUTH...FALL RIVER...NEW BEDFORD... MATTAPOISETT...CHATHAM...FALMOUTH...PROVINCETOWN...AYER... MANCHESTER...NASHUA...PETERBOROUGH...WEARE 503 PM EDT THU OCT 16 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE... INCLUDING THE FOLLOWING COUNTIES...IN MASSACHUSETTS... BARNSTABLE...BRISTOL...ESSEX...MIDDLESEX...NORFOLK...PLYMOUTH AND SUFFOLK. IN SOUTHERN NEW HAMPSHIRE...HILLSBOROUGH. * UNTIL 10 PM EDT THIS EVENING * BANDS OF HEAVY RAIN WILL IMPACT EASTERN MASSACHUSETTS AND HILLSBOROUGH COUNTY IN SOUTHERN NEW HAMPSHIRE THROUGH EARLY THIS EVENING. THE HEAVY RAIN WILL TAPER TO SCATTERED SHOWERS FROM WEST TO EAST BETWEEN 7 AND 9 PM. * WIDESPREAD RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED... WITH LOCALIZED 3 TO 4 INCH AMOUNTS POSSIBLE IN A SHORT TIME. THE MAIN CONCERN IS FOR LOCALIZED SIGNIFICANT URBAN AND POOR DRAINAGE STREET FLOODING. THIS HEAVY RAIN AND POTENTIAL FLOODING IS ALSO OCCURRING DURING THE EVENING RUSH HOUR...SO MOTORISTS SHOULD BE PREPARED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ FRANK
627 WGUS61 KBOX 162309 FFABOX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TAUNTON MA 709 PM EDT THU OCT 16 2014 ...HEAVY RAIN AND POSSIBLE FLOODING CONFINED TO CAPE COD AND NANTUCKET THROUGH LATE THIS EVENING... MAZ005>007-013>021-026-NHZ012-015-170015- /O.CAN.KBOX.FF.A.0008.000000T0000Z-141017T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA- WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-SUFFOLK MA- EASTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- NORTHERN MIDDLESEX MA-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...FRAMINGHAM...LOWELL...LAWRENCE... GLOUCESTER...FOXBORO...NORWOOD...CAMBRIDGE...BOSTON...QUINCY... TAUNTON...BROCKTON...PLYMOUTH...FALL RIVER...NEW BEDFORD... MATTAPOISETT...AYER...MANCHESTER...NASHUA...PETERBOROUGH...WEARE 709 PM EDT THU OCT 16 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE HAS BEEN CANCELLED. HEAVY RAINS FROM EARLIER TODAY HAVE MOVED EAST OF THE AREA. THUS THE FLOOD WATCH HAS BEEN CANCELLED. $$ MAZ024-170300- /O.EXB.KBOX.FF.A.0008.000000T0000Z-141017T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NANTUCKET MA- INCLUDING THE CITY OF...NANTUCKET 709 PM EDT THU OCT 16 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF SOUTHEASTERN MASSACHUSETTS...INCLUDING THE FOLLOWING AREA...NANTUCKET. * UNTIL 11 PM EDT THIS EVENING * BANDS OF HEAVY RAIN AND ISOLATED THUNDERSTORMS MAY CLIP THE ISLAND OF NANTUCKET THROUGH AT LEAST 11 PM. HEAVY RAIN MAY RESULT IN AREAS OF FLOODING. * ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN A SHORT TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ MAZ022-170300- /O.EXT.KBOX.FF.A.0008.000000T0000Z-141017T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BARNSTABLE MA- INCLUDING THE CITIES OF...CHATHAM...FALMOUTH...PROVINCETOWN 709 PM EDT THU OCT 16 2014 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * CAPE COD. * UNTIL 11 PM EDT THIS EVENING * BANDS OF HEAVY RAIN AND ISOLATED THUNDERSTORMS MAY CLIP CAPE COD...ESPECIALLY THE OUTER CAPE THROUGH AT LEAST 11 PM. HEAVY RAIN MAY RESULT IN AREAS OF FLOODING. * ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN A SHORT TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ NOCERA
031 WGUS61 KBOX 170259 FFABOX FLOOD WATCH NATIONAL WEATHER SERVICE TAUNTON MA 1059 PM EDT THU OCT 16 2014 MAZ022-024-170400- /O.EXP.KBOX.FF.A.0008.000000T0000Z-141017T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BARNSTABLE MA-NANTUCKET MA- INCLUDING THE CITIES OF...CHATHAM...FALMOUTH...PROVINCETOWN... NANTUCKET 1059 PM EDT THU OCT 16 2014 ...FLASH FLOOD WATCH WILL EXPIRE AT 11 PM EDT THIS EVENING... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTHEASTERN MASSACHUSETTS WILL EXPIRE AT 11 PM EDT THIS EVENING. SOME LINGERING SHOWERS WILL CONTINUE TO IMPACT THE WATCH REGION...BUT THE POTENTIAL FOR A FLOOD APPEARS LOW AT THIS TIME. $$ DUNTEN
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this flash flood watch went out at Oct 16, 9:40 AM EDT, 2 hours 4 minutes earlier.
Area forecast discussion, Oct 16, 9:40 AM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
940 AM EDT THU OCT 16 2014
.SYNOPSIS...
WIDESPREAD SHOWERS WITH LOCALLY HEAVY RAINFALL MOVE ACROSS THE
REGION TODAY BEFORE EXITING THE COAST BY MIDNIGHT TONIGHT.
CONDITIONS IMPROVE FRIDAY INTO SATURDAY WITH MILD WEATHER
CONTINUING. A COLD FRONT WILL SWEEP ACROSS THE REGION DURING
SATURDAY EVENING WITH MUCH COOLER TEMPERATURES BY SUNDAY. HIGH
PRESSURE BUILDS IN EARLY NEXT WEEK. COASTAL LOW WILL DEVELOP TUES-
THURS...A LOT OF UNCERTAINTY ON ITS IMPACT TO SOUTHERN NEW
ENGLAND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
***PERIODS OF HEAVY RAIN SHOWERS CONTINUE TODAY***
940 AM UPDATE...
CLOSED UPPER LEVEL LOW OVER THE GREAT LAKES WAS ALLOWING A DEEP
MERIDIONAL FLOW AIR TO CONTINUE TO WORK INTO SOUTHERN NEW ENGLAND.
THIS HAS ALLOWED DEEP TROPICAL MOISTURE TO BE IN PLACE. PWATS ARE 3
TO 4 STANDARD DEVIATIONS ABOVE NORMAL FOR THIS THIS TIME OF YEAR.
THIS WAS COMBINING WITH A 35 TO 45 KNOT SOUTHERLY LOW LEVEL JET...
ALLOWING BANDS OF HEAVY RAIN SHOWERS TO WORK ACROSS THE REGION.
STILL EXPECTING A GENERAL 1 TO 2 INCHES OF RAIN THROUGH THIS
EVENING...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. MAIN CONCERN WILL
BE FOR AREAS OF NUISANCE POOR DRAINAGE STREET FLOODING...BUT DO NOT
THINK IT WILL RISE TO THE LEVEL FOR THE NEED OF ANY FLOOD WATCHES
AT THIS TIME. WILL CONTINUE TO MONITOR.
AS FOR THUNDER CHANCES...MARGINAL ELEVATED INSTABILITY MAY LEAD TO
AN EMBEDDED THUNDERSTORM OR TWO BUT NOT EXPECTING ANYTHING
WIDESPREAD. DESPITE STRONG SHEAR...SEVERE WEATHER POTENTIAL IS
QUITE LOW GIVEN VERY LIMITED INSTABILITY. HEAVIER SHOWERS MAY BRING
SOME BRIEF 30 TO PERHAPS 40 MPH WIND GUSTS DOWN TO THE GROUND...BUT
NOT EXPECTING MUCH MORE THAN THAT.
HIGHS WILL GENERALLY BE BETWEEN 70 AND 75 IN MOST LOCALES...DESPITE
THE CLOUDY SKIES AND WET WEATHER. VERY HIGH DEWPOINTS FOR THIS TIME
OF YEAR WILL MAKE IT FEEL MUGGY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
AS SYSTEM IS FAIRLY PROGRESSIVE...FOCUS FOR HEAVY RAINFALL WILL
SHIFT TO E MA THIS EVENING...ESPECIALLY ALONG THE COAST AND
CAPE/ISLANDS AS THE RAIN ENDS TO THE WEST...WITH THE RAIN EXITING
THE E COAST AROUND MIDNIGHT AS DEEP MOISTURE PLUME AND LLJ MOVE
OFFSHORE. PARTIAL CLEARING IS POSSIBLE ALONG THE COAST TOWARD
DAYBREAK...BUT AREAS OF LOW CLOUDS AND PATCHY FOG MAY PERSIST IN
THE INTERIOR.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
HIGHLIGHTS...
* ISOLATED SHOWERS POSSIBLE FOR THE WEEKEND
* FALL LIKE TEMPERATURES RETURN ON SUN THROUGH THE WORK WEEK
* A COASTAL SYSTEM IS POSSIBLE TUES INTO THURSDAY
OVERVIEW...
GUIDANCE IS SHOWING BETTER THAN AVG AGREEMENT FOR MUCH OF THE COMING
WEEK WITH AN AMPLIFIED LARGE SCALE PATTERN EXPECTED TO CONSIST OF AN
WESTERN RIDGE AND EASTERN US TROUGH. HOWEVER THERE ARE STILL SOME
UNCERTAINTIES AND DUE TO SUBTLE DIFFERENCES ALOFT...WILL AFFECT THE SFC
EVOLUTION THOUGH ESPECIALLY FOR NEXT WEEKS SYSTEM. THEREFORE HAVE A
OVERALL MODERATE CONFIDENCE IN THE FORECAST FOR THIS MORNING.
THE THURS SYSTEM AFFECTING NEW ENGLAND SHOULD RAPIDLY DEPART FROM
THE NORTHEAST FRIDAY AS SRN CANADA/UPR MIDWEST ENERGY SETTLES INTO
THE ERN MEAN TROUGH. SEVERAL WAVES WILL MOVE THROUGH THE EASTERN
MEAN TROUGH WITH A FEW OVER THE WEEKEND AND ANOTHER ONE ON TUESDAY.
THIS LAST WAVE WILL ALLOW FOR A CUT OFF LOW IN WHICH WILL DEVELOP A
COASTAL LOW AND SPIN OVER THE REGION TIL FRIDAY.
DETAILS...
THE WEEKEND...
UPPER LEVEL SHORTWAVE WILL PUSH THROUGH THE REGION ON SATURDAY. THIS
FRONT MAY PROVIDE ENOUGH LIFT FOR A FEW ISOLATED SHOWERS DURING THE
DAY ESP ACROSS THE NW INTERIOR. DOESNT LOOK LIKE A WIDESPREAD EVENT
AS DEEP LAYER MOISTURE IS LIMITED. RIGHT NOW BELIEVE THAT THERE WILL
BE MORE DIURNAL CLOUDS THAN SHOWERS...BUT CONTINUE TO MENTION SLIGHT
CHC FOR NOW. CAA WILL PUSH THROUGH BEHIND THE FRONT ALLOWING FOR
TEMPS TO DROP BACK TO MORE SEASONABLE. HIGHS ON SUNDAY WILL STRUGGLE
TO REACH INTO THE 60F AND IN SOME SPOTS 50F. ANOTHER CHANCE FOR
SHOWERS IS POSSIBLE ON SUNDAY BEHIND THE FRONT AS COLD CORE LOW OVER
THE REGION WILL STEEPEN THE LAPSE RATES AND WITH LINGERING
MOISTURE...COULD SEE SOME ISO SHOWERS. TEMPERATURES OVERNIGHT ON
SUNDAY INTO MONDAY MORNING WILL BE VERY CHILLY AS 850 MB TEMPS WILL
DROP TO -4C. OVERNIGHT LOW WILL BE IN THE LOW TO MID 30S. IDEALLY A
FROST/FREEZE HEADLINES WILL BE NEEDED HOWEVER WITH CLOUDS AROUND AND
WINDS STAYING UP...DO NOT SEE THE NEED FOR THE HAZARDS FOR NOW. BUT
IF THE WINDS DROP OFF...THEN HAZARDS WILL BE NEEDED.
MONDAY...
UPPER LEVEL LOW WILL PUSH OUT TO THE MARITIMES ON MONDAY ALLOWING
FOR A MORE ZONAL FLOW ALOFT. AT THE SURFACE VERY WEAK HIGH PRESSURE
WILL MOVE THROUGH ALLOWING FOR DRY WEATHER. TEMPS WILL STAY AROUND
AVG FOR THIS TIME OF YEAR.
TUESDAY INTO THURSDAY....
ANOTHER SHORTWAVE WILL PUSH THROUGH THE MEAN TROUGH FLOW ALLOWING
FOR A CUT OFF 500 MB LOW. AT THE SURFACE APPEARS THAT A COASTAL LOW
WILL DEVELOP ACROSS THE MID-ATLANTIC AND MOVE SOUTH OF SOUTHERN NEW
ENGLAND DURING THE MID-WEEK. THERE IS STILL A LOT OF UNCERTAINTIES
ESP AT THE SURFACE LEVEL AND TIMING. FOR NOW IT APPEARS THAT THE CUT-
OFF LOW WILL CONTINUE TO KEEP THE REINFORCING COLD AIR IN PLACE FOR
NEW ENGLAND ALLOWING FOR THE FALL TEMPS TO REMAIN FOR THE AREA. .
THIS HAS A HIGHER CONFIDENCE AS THE AO CONTINUES TO STAY NEGATIVE
THROUGH THE FORECAST PERIOD. IF THIS COLD AIR AND PRECIP LINE
UP...THERE COULD BE SOME FLURRIES ACROSS THE HIGHER TERRAIN IN THE
NW ZONES WED NIGHT OR EVEN THURS NIGHT.
&&
.AVIATION /13Z THURSDAY THROUGH MONDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
SHORT TERM /THROUGH TONIGHT/...HIGH CONFIDENCE.
TODAY...WIDESPREAD MVFR/IFR CONDITIONS IN PERIODS OF
HEAVY RAIN SHOWERS. LOW RISK OF AN ISOLATED
THUNDERSTORM OR TWO. SOME SOUTHERLY LLWS IS ALSO EXPECTED
TONIGHT...IFR CONDITIONS PERSIST...POSSIBLY IMPROVING TO MVFR IN
THE WEST AFTER MIDNIGHT. AXIS OF HEAVY RAIN SHIFTS TO E COASTAL MA
AND CAPE/ISLANDS IN THE EVENING MOVING OFFSHORE AROUND MIDNIGHT.
KBOS...HIGH CONFIDENCE IN MVFR AND AT TIMES IFR CONDITIONS IN
BANDS OF RAIN SHOWERS. LOW CONFIDENCE IN EXACT TIMING OF
MVFR VS IFR CONDITIONS.
KBDL...HIGH CONFIDENCE IN MVFR AND AT TIMES IFR CONDITIONS IN
BANDS OF RAIN SHOWERS. LOW CONFIDENCE IN EXACT TIMING OF
MVFR VS IFR CONDITIONS.
OUTLOOK...FRIDAY THROUGH MONDAY...
FRIDAY-FRIDAY NIGHT...HIGH CONFIDENCE. LEFTOVER MVFR CONDITIONS
EARLY FRIDAY WILL IMPROVE TO VFR FROM WEST TO EAST BY MIDDAY.
WESTERLY WINDS GUSTING TO 20 KTS.
SATURDAY AND SUNDAY...MODERATE CONFIDENCE. VFR FOR MOST LOCATIONS.
ISOLATED MVFR IN DIURNAL SHOWERS FOR BOTH DAYS. GUSTY WESTERLY WINDS
UP TO 20 KTS...25 KTS ON SUNDAY.
MONDAY...MODERATE CONFIDENCE. VFR.
&&
.MARINE...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
SHORT TERM /THROUGH TONIGHT/...HIGH CONFIDENCE.
MODEST LOW LEVEL JET MOVES ACROSS THE WATERS TODAY AND THIS
EVENING BEFORE MOVING E OF THE WATERS BY MIDNIGHT TONIGHT. SFC
INVERSION WILL PREVENT STRONGER GUSTS FROM REACHING THE SURFACE
BY MAY SEE SOME G25 KT THIS AFTERNOON/EVENING ESPECIALLY EASTERN
WATERS. INCREASING SOUTHERLY WIND WAVE TODAY THEN INCREASING SWELL
FROM HURRICANE GONZALO TONIGHT WILL RESULT IN HAZARDOUS SEAS
CONDITIONS BUILDING TO 7-8 FT OVER S WATERS THIS AFTERNOON AND
TONIGHT. SMALL CRAFT ADVISORIES CONTINUE BUT DROPPED SCA FOR
BOSTON HARBOR AND NARRAGANSETT BAY WHERE WINDS SHOULD REMAIN JUST
BELOW SCA THRESHOLDS. WIDESPREAD SHOWERS AND FOG WILL REDUCE
VISIBILITIES TODAY AND TONIGHT.
OUTLOOK...FRIDAY THROUGH MONDAY...
FRIDAY-SATURDAY...MODERATE CONFIDENCE. LEFTOVER SOUTHWEST GUSTS UP
TO 25 KT EARLY FRI ON THE OUTER WATERS...DIMINISHING BY THE
AFTERNOON. SEAS AND SWELLS REMAIN HIGH AS HURRICANE GONZALO MOVES BY
WELL SOUTHEAST OF NANTUCKET. IN FACT SEAS ACROSS THE OUTER WATERS
WILL BE BETWEEN 7-10 FEET ON SATURDAY. WIND GUSTS WILL STILL LINGER
AROUND 25 TO 30 KTS.
SUNDAY...MODERATE CONFIDENCE. A COLD FRONT MOVES ACROSS THE WATERS
EARLY SUNDAY MORNING. STILL EXPECTING ROUGH SEAS TO LINGER ACROSS
THE OUTER COASTAL WATERS DUE TO LINGERING SWELL AND CAA. GUSTY WEST
WINDS AROUND 30KTS WILL IMPACT THE WATERS AS WELL. LOW CONFIDENCE ON
GALES.
MONDAY...MODERATE CONFIDENCE. HIGH PRESSURE WILL SLIDE SOUTH OF THE
WATERS REDUCING WIND SPEEDS TO 20 KT GUSTS. SEAS WILL REMAIN UP TO
AROUND 5 FT ACROSS THE OUTER WATERS.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
ANZ231>234.
SMALL CRAFT ADVISORY UNTIL 8 AM EDT FRIDAY FOR ANZ235-237-250-
254>256.
&&
SYNOPSIS...KJC/DUNTEN
NEAR TERM...FRANK
SHORT TERM...KJC
LONG TERM...DUNTEN
AVIATION...FRANK/KJC/DUNTEN
MARINE...KJC/DUNTENHazardous weather outlook, Oct 16, 3:53 AM EDT, 7 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 353 AM EDT THU OCT 16 2014 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-170800- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 353 AM EDT THU OCT 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...SOUTHERN NEW HAMPSHIRE AND RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND SCATTERED THUNDERSTORMS TODAY AND TONIGHT WILL PRODUCE HEAVY RAINFALL. URBAN AND POOR DRAINAGE FLOODING IS POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. LOW CONFIDENCE FOR FROST/FREEZE HEADLINES ON SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-170800- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 353 AM EDT THU OCT 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS TODAY AND TONIGHT MAY PRODUCE GALE FORCE WIND GUSTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A LOW POSSIBILITY FOR WESTERLY GALE FORCE GUSTS ON SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 16, 3:33 PM EDT | Areal Flood Advisory | BOX | Bristol, Kent, Newport, Providence, Washington | 117 min |
| Oct 16, 11:42 AM EDT | Areal Flood Advisory | BOX | Cheshire, Hillsborough | 2 hr |
| Oct 16, 1:45 PM EDT | Areal Flood Advisory | BOX | Cheshire, Hillsborough | 60 min |
| Oct 16, 2:44 PM EDT | Areal Flood Advisory | BOX | Hillsborough | 61 min |
| Oct 16, 3:05 PM EDT | Flash Flood Warning | BOX | Hillsborough | 115 min |
| Oct 15, 10:07 PM EDT | Small Craft Advisory | BOX | 5 days | |
| Oct 16, 4:35 PM EDT | Special Weather Statement | BOX | Plymouth | 40 min |
Nearby
Flash Flood Watches in Massachusetts, 2014Flash Flood Watches in Rhode Island, 2014Flash Flood Watches in New Hampshire, 2014Every flash flood watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.